# SDR HAEA00040

- Difficulty date: September 6, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N222TW
- Make and model: Lear 24
- Aircraft serial: 24161
- Aircraft time: 14,204 hours, 11,213 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Kinked
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KYIP CLIMBING THROUGH 2,000 FT ALTIMETER PILOT SIDE LOCKED UP.  RETURNED TO DEPARTURE AIRPORT FOR MAINTENANCE.  FOUND STATIC LINE KINKED, REPAIRED AND AIRCRAFT RETURNED TO SERVICE.
